# SDR IPXA10563028

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK ZONE 131 INBD FLOOR PANEL HAS DAMAGE TO EDGE, CRUSHED.     MFG AND REPLACED FLOOR PANEL IAW EOB757-5320-9692-G AND AMM-53-01-01.
